I am 31 years old and I have a problem with glare sensitivity which has continued to increase as the years go by. My presecription also increases by .25 at every annual checkup. My optometrist and ophthalmologist say that there seems to be no problem with my eyes. I have had dilated eye exams for the last 4 years with different optometrists and ophthalmologists and all of them have said the same. I started observing the glare 5 years ago when I started seeing the glare reflected from cars windshields. That has slightly increased now and I face a certain level of discomfort driving while facing the sun. I get glare from car headlights too which has increased a bit during the last 1 year. I have a family history of diabetes and high blood pressure, but I do not have any of that.
My history: When I was 21 years, I started noticing vision problems. Because of my own complexes, I did not wear glasses for a while and kept trying eye exercises and eye drops. When I could no longer concentrate, I started wearing glasses (1.75). After that my number has increased every eye exam and now it is 3.0. Since the last few months I have noticed that I cannot concentrate for long on the computer. My work involves 10-14 hours of computer usage a day. I have also noticed some contrast issues where it takes some time for my eyes to adjust when I walk out of a movie theatre. I have noticed that I do not get glare when it is raining or when I come out after watching a movie.
Can you please provide me with some advice? Is it possible that I have weak eye muscles and I am not able to focus correctly. Please let me know. I am a little bit confused. Every time I gather a lot of strength before going to to the eye doctor because I am apprehensive about what they will say. But then after the eye exam they mention that eye condition looks fine.
I am going to assume that you are myopic (nearsighted) and that your glasses prescription is MINUS (-) 3.00.
With all the normal examinations we can probably eliminate some of the common pathological conditions that can cause these problems: cataracts, corneal scars, keratoconus of the cornea, inflammation within the eye, swelling, inflammation or degeneration of the macula. Also systemic or ocular albanism.
After that the most common would the inherent sensitivity of fair complexion individuals with fair skin, and blue, gray or green eyes. Pigment in the eye acts much like pigment in the skin to reduce sunburn and glare problems.
After that there are intrensic factors some of which are not well understood including neuro-adaptive mechamisms, the creation of different types of optical abberation in the eye.
Things that might help you would be to have your glasses tinted, try anti-reflective coating. Also try photochromic lens that darken and lighten with ambient light (photogray, transitions). In high light situations a hat with a bill and sunglasses should help. If you are extremely bothered in certain situations (such as sunny day with snow on the ground), almost all optical shop sell sun goggles. These are often worn after eye surgery. They come in a variety of colors and a variety of shades. They have side shields and top shields and represent the best practicle sun protection your can get short of mirrored ski goggles.
Unfortunately something is worng with my computer and I cant post a new question so Im hoping you will get this. I am a 26 year old female, 5'8 and weigh 140. I take adderall (adderrall) everyday for the past 5 months, and have been taking it on and off for the past 4 years or so. I always had vision problems...I was an obese child and until age 18 I wore glasses and my vison was -4.5 I lost the weight and I got laser eye surgery and its ok now, but sometimes things are blurry. I am very sensitive to light, and cant focus on lights (for example, when Im driving and there is a green light, Ill see 2 greet lights, if that makes sense.) I thought it may be astigmitasim, but my Dr says I have chronic dry eye. Could it be related to Adderral? (he didnt know). I use eye drops consistently now, and its a little better, but not completely. Also I do feel pressure soemtimes behind my eyes as well. I know adderall (adderrall) has side effects but without it, my school work is sacrificed sufficiently. Please let me know if yo have any suggestions! Thank you so much!
Hello cam54 Adderral is not likely to be causing your eye problems. While it has side effects, some of which are common and some of which can be bad enough to warrant stopping the medication, eye damage or making dry eyes worse is unlikely.
After LASIK surgery the eye can have small residual refractive errors including myopia, astigmatism and hyperopia. Also the eye may have uneven ridges over the cornea (irregular astigmatism). Any of these could cause the "ghosting" you describe (the extra partial image).
Dry eyes can get worse after LASIK and could cause your symptoms.
Glaucoma which, in an overly simple definition, is too much pressure in the eyes. Most times the person cannot tell this. Most "pressure" around the eye results from tension, stress, sinus disorders, fatigue.
Your best bet would be to see an ophthalmologist (eye MD) that specializes in corneal disease and does LASIK operations. You will need some extra tests ( corneal topography) and Schirmer Tear Test to evaluate your problem.
I just got my first set of glasses and I keep getting a glare from behide and it reflects into my eyes and makes my eyes hurt is there away this can be fixed I have glare protection on my glasses,Thank you!
You can take the glasses back to the optician that made your glasses and discuss the problem. They can put a tint on your present glasses without you having to buy a new pair of lens. They may also be able to adjust them to point the reflection away from your eyes. Outside wear a head with a bill and get clip on sunglasses.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.